# SDR AWXA9700083

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1439-1513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM BS 1439 TO 1513 RBL 20 WL 147.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-70-11, 53-00-53.
